Title | Distributional adaptations of root systems in desert environments |
---|---|
Authors: | Ludwig, John A. |
Secondary Authors: | Marshall, J. K. (ed.) |
Publication Type | Conference Proceedings |
Year of Publication: | 1977 |
Volume: | Range Science Dept. No. 26 |
Pagination: | 85-90 |
Publisher Name: | Colorado State University |
Accession Number: | JRN1564 |
Published
Top Stories
2024 LTER Year in Review: Generating Momentum
Request for Synthesis Proposals 2025
Site Exchange Opportunity
Why Salamanders? A SSALTER Blog Post
Planted prairie strips are safe for native pollinators
DataBits: Conventional Commits
LTER at AGU, 2024
New DataNugget: Do urchins flip out in hot water?
From Species Richness to Ecosystem Resilience: a Synthesis Study of Marine Consumer Nutrient Supply
Love writing about science? Now accepting applications for our 2024 LTER Graduate Writing Fellows program!